# SDR DXTA2010122104370

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 2,357 hours, 2,268 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Inoperative
- Location: Roll Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ROLL TRIM WORKED ON PRE FLIGHT AND POST FLIGHT, BUT DID NOT WORK IN FLIGHT.  PERFORMED ROLL TRIM OPS TEST, NEUTRAL SWITCH CHECK - RT AND LT SIDES AND ROLL TRIM SEL SWITCH OPS CHECK. NO DISCREPANCIES NOTED.  ALL WORK DONE IAW AMM 27-10-00.
